Year 2021, Volume , Issue 34, Pages 115 - 122 2021-03-30

On the Ricci Curvature of Normal-Metric Contact Pair Manifolds

İnan ÜNAL [1] , Ramazan SARI [2]


In this study, we work on normal-metric contact pair manifolds under certain conditions related to the Ricci curvature. We obtain some results for generalized quasi-Einstein normal-metric contact pair manifolds. We prove that such manifolds are not pseudo-Ricci symmetric. Finally, we investigate Ricci solitons on normal-metric contact pair manifolds.
Ricci symmetric, Normal-metric contact pair manifold, generalized quasi-Einstein, Ricci curvature
  • D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Springer Science Business Media, 2010.
  • S. Kobayashi, Remarks on Complex Contact Manifolds, Proceedings of the American Mathematical Society 10 (1959) 164-167.
  • S. Ishihara, M. Konishi, Complex Almost-contact Structures in a Complex Contact Manifold, Kodai Mathematical Journal 5 (1982) 30-37.
  • B. Korkmaz, Normality of Complex Contact Manifolds, Rocky Mountain Journal of Mathematics 30 (2000) 1343-1380.
  • A. T. Vanlı, D. E. Blair, The Boothby-Wang Fibration of the Iwasawa Manifold as a Critical Point of the Energy, Monatshefte für Mathematik 147 (2006) 75-84.
  • A. T. Vanlı, İ. Ünal, Conformal, Concircular, Quasi-conformal and Conharmonic Flatness on Normal Complex Contact Metric Manifolds, International Journal of Geometric Methods in Modern Physics 14(05) (2017). doi: 10.1142/S0219887817500670
  • A. T. Vanlı, İ. Ünal, I. On Complex \eta-Einstein Normal Complex Contact Metric Manifolds, Communications in Mathematics and Application 8(3) (2017) 301-313. doi:10.26713/cma.v8i3.509
  • D. Fetcu, Harmonic Maps between Complex Sasakian Manifolds, Rendiconti del Seminario Matematico Universita e Politecnico di Torino 64 (2006) 319-329.
  • B. J. Foreman, Complex Contact Manifolds and Hyperkahler Geometry, Kodai Mathematical Journal 23(1) (2000) 12-26.
  • D. Fetcu, An Adapted Connection on a Strict Complex Contact Manifold, in Proceedings of the 5th Conference of Balkan Society of Geometers (2006) 54-61.
  • A. T. Vanlı, İ. Ünal, K. Avcu, On Complex Sasakian Manifolds, Afrika Matematika (2020) 1-10.
  • E. Calabi, B. Eckmann, A Class of Compact Complex Manifolds Which are Not Algebraic, Annals of Mathematics 58 (1953) 494-500.
  • D. E. Blair, G. D. Ludden, K. Yano, Geometry of Complex Manifolds Similar to the Calabi-Eckmann Manifolds, Journal of Differential Geometry 9(2) (1974) 263-274.
  • K. Abe, On a Class of Hermitian Manifolds, Inventiones Mathematicae 51(2) (1979) 103-121.
  • G. Bande, A. Hadjar, Contact Pairs, Tohoku Mathematical Journal 57(2) (2005) 247-260. doi:10.2748/tmj/1119888338
  • G. Bande, A. Hadjar, Contact Pair Structures and Associated Metrics, Differential Geometry-Proceedings of the $ VIII $ International Colloquium (2009) 266-275.
  • G. Bande, A. Hadjar, On Normal Contact Pairs, International Journal of Mathematics 21(06) (2010) 737-754. doi: 10.1142/S0129167X10006197
  • G. Bande, D. E. Blair, A. Hadjar, Bochner and Conformal Flatness of Normal Metric Contact Pairs, Annals of Global Analysis and Geometry 48(1) (2015) 47-56.
  • G. Bande, A. Hadjar, On the Characteristic Foliations of Metric Contact Pairs, Harmonic Maps and Differential Geometry, Contemporary Mathematics 542 (2011) 255-259.
  • G. Bande, D. E. Blair, A. Hadjar, On the Curvature of Metric Contact Pairs, Mediterranean Journal of Mathematics 10(2) (2013) 989-1009.
  • İ. Ünal, Generalized Quasi-Einstein Manifolds in Contact Geometry, Mathematics 8(9) (2020) 1-14.
  • İ. Ünal, Some Flatness Conditions on Normal Metric Contact Pairs, Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 69(2) (2020) 262-271.
  • İ. Ünal, On Metric Contact Pairs with Certain Semi-symmetry Conditions, Journal of Polytechnic 24(1) (2021) 333-338.
  • İ. Ünal, Generalized Quasi-Conformal Curvature Tensor on Normal Metric Contact Pairs, International Journal of Pure and Applied Sciences 6(2) (2020) 194-199.
  • U. C. De, S. Mallick, On Generalized Quasi-Einstein Manifolds Admitting Certain Vector Fields, Filomat 29(3) (2015) 599-609.
  • D. G. Prakasha, H. Venkatesha Some Results on Generalized Quasi-Einstein Manifolds, Chinese Journal of Mathematics Article ID 563803 (2014) 5 pages.
  • M. C. Chaki On Pseudo Ricci Symmetric Manifolds, Bulgarian Journal of Physics 15(6) (1988) 526-531.
  • B. Kirik, Generalized Quasi-Einstein Manifolds Admitting Special Vector Fields, Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis 31(1) (2015) 61-69.
  • R. Hamilton, The Ricci flow on Surfaces, Contemporary Mathematics 71 (1988) 237-261.
  • G. Ayar, M. Yıldırım, Ricci Solitons and Gradient Ricci Solitons on Nearly Kenmotsu Manifolds, Facta Universitatis, Series: Mathematics and Informatics 34(3) (2019) 503-510.
  • C. S. Bagewadi, G. Ingalahalli, S. R. Ashoka, A Study on Ricci Solitons in Kenmotsu Manifolds, International Scholarly Research Notices Geometry Article ID 412593 (2013) 6 pages.
  • G. Ayar, D. Demirhan, Ricci Solitons on Nearly Kenmotsu Manifolds with Semi-symmetric Metric Connection, Journal of Engineering Technology and Applied Sciences 4(3) (2019) 131-140. doi:10.30931/jetas.643643
  • H. İ. Yoldaş, E. Yaşar On Submanifolds of Kenmotsu Manifold with Torqued Vector Field, Hacettepe Journal of Mathematics and Statistics 49(2) (2020) 843-853.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Orcid: 0000-0003-1318-9685
Author: İnan ÜNAL (Primary Author)
Institution: MUNZUR UNIVERSITY
Country: Turkey


Orcid: 0000-0002-4618-8243
Author: Ramazan SARI
Institution: MUNZUR ÜNİVERSİTESİ
Country: Turkey


Dates

Publication Date : March 30, 2021

Bibtex @research article { jnt900869, journal = {Journal of New Theory}, issn = {}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2021}, volume = {}, pages = {115 - 122}, doi = {}, title = {On the Ricci Curvature of Normal-Metric Contact Pair Manifolds}, key = {cite}, author = {Ünal, İnan and Sarı, Ramazan} }
APA Ünal, İ , Sarı, R . (2021). On the Ricci Curvature of Normal-Metric Contact Pair Manifolds . Journal of New Theory , (34) , 115-122 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/61070/900869
MLA Ünal, İ , Sarı, R . "On the Ricci Curvature of Normal-Metric Contact Pair Manifolds" . Journal of New Theory (2021 ): 115-122 <https://dergipark.org.tr/en/pub/jnt/issue/61070/900869>
Chicago Ünal, İ , Sarı, R . "On the Ricci Curvature of Normal-Metric Contact Pair Manifolds". Journal of New Theory (2021 ): 115-122
RIS TY - JOUR T1 - On the Ricci Curvature of Normal-Metric Contact Pair Manifolds AU - İnan Ünal , Ramazan Sarı Y1 - 2021 PY - 2021 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 115 EP - 122 VL - IS - 34 SN - -2149-1402 M3 - UR - Y2 - 2021 ER -
EndNote %0 Journal of New Theory On the Ricci Curvature of Normal-Metric Contact Pair Manifolds %A İnan Ünal , Ramazan Sarı %T On the Ricci Curvature of Normal-Metric Contact Pair Manifolds %D 2021 %J Journal of New Theory %P -2149-1402 %V %N 34 %R %U
ISNAD Ünal, İnan , Sarı, Ramazan . "On the Ricci Curvature of Normal-Metric Contact Pair Manifolds". Journal of New Theory / 34 (March 2021): 115-122 .
AMA Ünal İ , Sarı R . On the Ricci Curvature of Normal-Metric Contact Pair Manifolds. JNT. 2021; (34): 115-122.
Vancouver Ünal İ , Sarı R . On the Ricci Curvature of Normal-Metric Contact Pair Manifolds. Journal of New Theory. 2021; (34): 115-122.
IEEE İ. Ünal and R. Sarı , "On the Ricci Curvature of Normal-Metric Contact Pair Manifolds", Journal of New Theory, no. 34, pp. 115-122, Mar. 2021